Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

keelers

Veteran Member
  • Total Reviews

    0
  • Content Count

    219
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About keelers

  • Rank
    Member

Profile Information

  • Gender
    Male
  • Location
    UK
  1. IF If you think you are beaten, you are. If you think you dare not, you don't. If you'd like to win, but think you can't, It's almost certain you won't. If you think you'll lose, you've lost. For out of the world we find Success begins with a fellows will. It's all in the state of mind. If you think you're outclassed, you are. You've got to think high to rise. You've got to be sure of yourself before You can ever win a prize. Life's battles don't always go To the stronger or faster person. But
  2. I really think this thread needs to be closed, how is any of this whittering helping anyone? I dont know the OP, i dont know how bad his acne is and whether he has a genuine reason to feel this way. I know that i get very infuriated reading posts about teenagers who are moaning about how they have a date to go on and have blackheads and maybe 3 red zits. However there are people out there how really are suffering with acne, and to expect those people to carry on as if nothing is happening is u
  3. Yeah that signature is in my profile. They are the words of Winston Churchill who btw suffered from bouts of severe depression. As for the OP...you probably feel like everything is too much...take a break and realise that for the moment things like exams, relationships etc dont matter. Tell somebody what your going through and recharge..maybe you need a fresh start ..i did. Don't compare yourself with others....in my experience people are more screwed up than you think.
  4. Not my own poem, but i think it deserves a post as it is little known. Btw RC ive really loved your writings, they make me feel better whenever i get down... Please Hear What I'm Not Saying Don't be fooled by me. Don't be fooled by the face I wear for I wear a mask, a thousand masks, masks that I'm afraid to take off, and none of them is me. Pretending is an art that's second nature with me,
  5. Well i know that all the replies here have been trying to help you, but i think they have been a little unsympathetic. I can totally relate to how acne can ruin your life like that....it happened to me when i was 20 and in uni. I would tell more but i really dont wanna wade through all the crap im still trying to forget. In the end i dropped out of that degree and since then have started and completed another...now i have decent job but throughout it all there has and still is acne. (accutane
  6. Another casualty of friendly fire in the war against acne. I too have developed facial flushing....pretty damn severe flushing after tane. Things have calmed down a little, but i still flush in hot temps or if i drink anything. Whats more it has left me with visible blood vessels and an overall red complexion even when im not flushed. Hoofy that photo is pretty good, but i think i could have it beaten easily. Ive got some photos where my face is so red it will make you blush Depends on just
  7. Yeah i had heard about this surgery when i was doing research about trying to prevent my flushing. This is an EXTREMELY risky proceedure as basicly the docs dont know what theyre doing when it comes to things as complex as our nervous system. Steer clear at all costs. Not sure this is the right forum for this.
  8. Sorry if my last post sounded pessamistic. On a plus side when iam not flushed and in forgiving lighting i look fairly normal. Many men in the UK have a reddish face (mostly from too much drink). Ive noticed that many more people ask me if i drink, and have assumed that iam rather too found of the pop. Oh well...like i said the best thing is to try and live with it.
  9. Your in a very similar position to myself and several others who have very similar problems after having taken tane. The derm probably wont be willing to dx you with rosacea, but yes you basicly have it. It is likely that you will never be able to get your old skin back so my adice would be to get used to it as much as possible. However there are a few things that you can try to help your situation at least a little. First and foremost...try and avoid triggers that cause you to flush (skin goi
  10. Does your face ever feel hot or warm?
  11. Yeah low dose tane can help rosacea, but it think that its only real benefits are against the paps and pimples. It is thought to have some anti inflam properties, but i would be very careful as it also thins your skin. Accutane caused my rosacea problems.
  12. Everyone here knows how you feel...because you have never had any skin problems you probably dont know how best to help yourself. There are many treatments which can and probably will greatly help you. HOWEVER... If you dont mind me asking.. what were you like before you had this problem? You joined the marines....could it be that before you developed acne that you were an "arrogant clear faced asshole". If this was happening to another one of your "buddies" and not yourself would you be the
  13. First off IMO stress is most definetly i factor that contributes to acne. I know that my acne was so much better during uni holidays when i had no stress. There has been very little research into how stress can affect acne, what trials there have been have showed no correlation, which of course means that derms claim that stress isn't an issue. Stress can affect so many other aspects of the body e.g blood pressure, that to me it seems absurd to suggest that it doesnt (in some people) contribute
  14. Accutane's only real help vs rosacea is with combatting the papsules and pimples that can be associated. It will NOT reduce your redness and flushing. If you take too high a dose, or simply react badly to it then accutane is likely to make your condition worse. If you have sensitive skin then i would strongly advise that you stay clear of accutane. VbeaM/IPL are pretty much the only things that can help with redness.
  15. Your derm is talking what is commonly referred to as bollocks. However he isnt alone, my derm claimed it was simply sun burn whilst i asked him a bout it during my course. Three months post tane he dx rosacea like symptoms. Lower your dose.
×